Jump to content
Important Survey - Please Participate ×

How to ease electric like feelings in withdrawal?


[Fa...]

Recommended Posts

I have some electric like buzzing in my body. It feels like my nerves are vibrating. They are more like a mild electric shock in my toes and jaw. The latter hurts extremely bad.

The only way I found to ease it is to keep the muscle at work by chewing a gum.

How to help these annoying symptoms? I am doing very fine with my mood thanks to Seroqyel but I seriously don't know how to make staying in my own vibrating body more comfortable. Sometimes it feels like someone is shaking me and I vibrate from the inner.

 

These symptoms are by far my worse withdrawal symptoms.

Sometimes they even result in extremely mild but visible tremors, especially in my fingers and toes. The tremors in my jaw sometimes make me babble. They come from my abdomen and even head too sometimes!

 

 

Link to comment
Share on other sites

Think others have this as well. I have inner tremors off and on too. Honestly I think we just have to accept them and understand our CNS is trying to correct itself. Other than distracting myself whenever possible I have no other suggestions to stop them. But they will pass but yes it's a nasty feeling. Feel better. B
Link to comment
Share on other sites

The problem is that they make it pretty hard to relax without a drug. And impossible to sleep. It's a vicious cycle!

 

No, I didn't have those before I reached tolerance to Klonopin (about two months after my firs dose). Levaquin only gave me a tremendous insomnia.

Klonopin gave me very mild feet tingling at the very beginning as side effect.

Link to comment
Share on other sites

I found that low dose Remeron really helped a lot during this whole taper in fact I couldn't have done it without it. 15 mg worked for me but some need only 7.5 mg. helps you relax to sleep and takes off the edge of anxiety the next day. I take it at bed. Any higher than 15 mg is not beneficial for the sedating effect though. Higher doses are for depression. Maybe worth a try because sleep is very important. B
Link to comment
Share on other sites

Having read some distressing information about quinolone antibiotics, in my opinion it's better that the electric shock feelings came with Klonopin withdrawal rather than Levaquin... quinolone issues can be more serious, whereas benzodiazepine side effects and withdrawal symptoms, miserable as they are right now, will go away with time.
Link to comment
Share on other sites

The feelings increased in intensity in a steady state as I reduced the Klonopin dose. The strange part is that in spite of withdrawing quite slowly from the drug I can't properly reach a steady state nor adapt for the next cut. I hope this means I just have to come off from the drug totally before my body can react and not that these batt feeling come from Levaquin and were somewhat hidden by Klonopin. If it's true that it hits GABA receptors this may explain why I hit tolerance so fast. But at the beginning these symptoms were totally absent. I was just wide awake, and insomniac, no anxiety associated.

 

Seriously. I had never been on a benzo before and I don't know if I'm just one of those unlucky people who get tolerant extremely fast or if I was already damaged by this nasty antibiotic.

Whatever it is, the outcome is not reassuring. I just hope I won't end up with symptoms so unbearable that I'll have to start taking benzos again. Even if Klonopin had lost its efficacy in providing me some sleep months ago.

Link to comment
Share on other sites

×
×
  • Create New...